RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 4, Pages 780–783 (Mi dan44747)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the question of necessary conditions for stabilization of the solution of the Cauchy problem for the heat equation in the whole space $E^N$ and on any compact subset

V. N. Denisov

Lomonosov Moscow State University

Full text: PDF file (600 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.947.43
Presented: A. N. Tikhonov
Received: 16.03.1981

Citation: V. N. Denisov, “On the question of necessary conditions for stabilization of the solution of the Cauchy problem for the heat equation in the whole space $E^N$ and on any compact subset”, Dokl. Akad. Nauk SSSR, 260:4 (1981), 780–783

Citation in format AMSBIB
\Bibitem{Den81}
\by V.~N.~Denisov
\paper On the question of necessary conditions for stabilization of the solution of the Cauchy problem for the heat equation in the whole space $E^N$ and on any compact subset
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 4
\pages 780--783
\mathnet{http://mi.mathnet.ru/dan44747}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0631798}
\zmath{https://zbmath.org/?q=an:0489.35044}


Linking options:
  • http://mi.mathnet.ru/eng/dan44747
  • http://mi.mathnet.ru/eng/dan/v260/i4/p780

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Muravnik, “Functional differential parabolic equations: integral transformations and qualitative properties of solutions of the Cauchy problem”, Journal of Mathematical Sciences, 216:3 (2016), 345–496  mathnet  crossref
  • Number of views:
    This page:3
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019